# SDR WRNA200400005

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 49,035 hours, 20,720 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 40157
- Part serial: AH8651
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT GREEN SYSTEM LEVEL LOW LIGHT ILLUMINATED, PERFORMED CHECK LIST AND PERFORMED ABNORMAL CHECK LIST DUE TO LOSS OF SYSTEM HYDRAULICS.  BOTH HYDRAULIC PUMPS WERE PLACED TO DUMP PRIOR TO TOTAL FLUID LOSS.  AIRCRAFT LANDED NORMAL.  AFTER LANDING NOSE STEERING WOULD NOT RESPOND DUE TO HYDRAULIC LOSS.  DETERMINED FLUID LOSE DUE TO NR 1 GREEN ELECTRIC PUMP CASE LEAK.  REMOVED AND REPLACED PUMP.  LEAK AND OP'S CHECK NORMAL IAW MM 29-21-11.  AIRCRAFT RETURNED TO SERVICE.
